Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Concentric solid tori in the $ 3$-sphere


Author: C. H. Edwards
Journal: Trans. Amer. Math. Soc. 102 (1962), 1-17
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1962-0140091-X
MathSciNet review: 0140091
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov, Combinatorial topology, Vol. 1, Graylock Press, Rochester, N. Y., 1956. MR 0076324 (17:882a)
  • [2] J. W. Alexander, On the sub-division of space by a polyhedron, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 6-8.
  • [3] R. H. Bing, Locally tame sets are tame, Ann. of Math. 59 (1954), 145-158. MR 0061377 (15:816d)
  • [4] -, $ {E^3}$ does not contain uncountably many mutually exclusive wild surfaces, Abstract 63-801t, Bull. Amer. Math. Soc. 63 (1957), 404.
  • [5] -, Conditions under which a surface in $ {E^3}$ is tame, Fund. Math. 47 (1959), 105-139. MR 0107229 (21:5954)
  • [6] C. H. Edwards, Concentric tori in the three-sphere, doctoral dissertation, University of Tennessee, December, 1960.
  • [7] -, Concentric tori in the 3-sphere, Bull. Amer. Math. Soc. 67 (1961), 220-222. MR 0123304 (23:A632)
  • [8] -, A characterization of tame curves in the 3-sphere, Abstract 573-32, Notices Amer. Math. Soc. 7 (1960), 875.
  • [9] O. G. Harrold, H. C. Griffith, and E. E. Posey, A characterization of tame curves in 3-space, Trans. Amer. Math. Soc. 79 (1955), 12-35. MR 0091457 (19:972c)
  • [10] H. Schubert, Knoten und Vollringe, Acta Math. 90 (1953), 132-286. MR 0072482 (17:291d)
  • [11] -, Die eindeutige Zerlegbarkeit eines Knotens in Primknoten, S.-B. Heidelberger Akad. Wiss. Math. Nat. Kl. 1949, no. 3 (1949), 57-104. MR 0031733 (11:196f)
  • [12] G. T. Whyburn, Non-separated cuttings of connected point sets, Trans. Amer. Math. Soc. 33 (1931), 444-454. MR 1501599

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0140091-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society